# SDR DHL2001745013

- Difficulty date: September 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Stuck
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   F/O'S SEAT WILL NOT LOCK IN RELEASE POSITION   2)   FOUND STICKING LATCH , LUBED SAME . OPS CHK'D GOOD IAW MM 25-10-41   STATUS: CLOSED
